Science Journal of Applied Mathematics and Statistics

Volume 1, Issue 1, April 2013

  • Non-local Boundary Condition Steklov Problem for A Laplace Equation in Bounded Domain

    Aliev Nehan Ali, Abbasova Aygun Khanlar, Zeynalov Ramin M.

    Issue: Volume 1, Issue 1, April 2013
    Pages: 1-6
    Received: 9 March 2013
    Published: 2 April 2013
    Abstract: In classic mathematical physics course, under the local boundary conditions the Dirichlet (first kind), Neuman (second kind) and at last special case of Poincare (third kind) boundary value problems were considered for a Laplace equation being a canonic form of elliptic type of equations. Later on for a Laplace equation, under non-local boundary co... Show More